Homeopathic Remedies Homeopathy Forum

 

 

Remedies:

Thyroidinum: not available in . Available

 

 

Remedy Finder:

Hypothyroidism

Similar conversations:

Hypothyroidism
143 threads

 

Homeopathy Forum

Hypothyroidism improvement seen with Thyroidinum 3x

Hi Doctor,

4 yrs back i was dignosed with hypothyroid since then i never had taken any allopathic medication. My TSH level was 6.5.

Recently i studied for thyroidinum and started taking the medicine in 3x potency. After 3 weeks of treatment i got my test for TSH done . To My surprise this time it was 4.0 . I wanted to know how should i continue with my medicine.


My details are as follows :-

Sex - Male.
Age - 36
Weight - 76 Kgs
Height - 5 ft 6 inches.

I had following symptoms:--

>>Hypothyroidism dignosed with TSH 6.5.
>>Hair Fall
>>Low energy levels in afternoon between 3:00 p.m - 6:00 p.m.
>>Low energy even just after waking up in morning.
>>Lots of Sugar Cravings
>>Dry itching specially in legs specially during the season changes.
>>Bleeding from gums while brushing.
>>whistle sound sometimes in mind & ears.
>>Sometimes constipation and Bloating specially in night.
>>Mood Swings.
>>Leg Pain specially when waking up in morning.
>>Mother is also dignosed with Hypothyroidism.
>>Stiffness in the neck when waking up in the morning.


Benefits i observed after taking Thyroidinum 3x - 2 tablets 3 times a day for 3 weeks.

>> I stopped taking medicine Thyroidinum 3x for 3 days and got the test done . TSH results came down to 4.035

>> Bleeding of Gums Completely stopped while brushing.

>>Feeling better while waking up in morning.

Should I continue with Thyroidinum 3x completely to cure this.
Need Help on how to continue with this medicine with what dosage and potency .
Do i have to add any other medicine to this.


I have starting Lycopodium-30.
As My Symptoms match with Lycopodium therefore
I am starting Lycopodium - 30 (3 times in a day).

Also when i took 2 doses 1 in the morning at 8:00a.m & another in afternoon at 12:30 p.m, i had felt good energy level in the afternoon, which i rarely experience.

Also I did a mistake, i had also taken coffee in the night around 9:00 p.m.

Will that antidote my remedy.

The last dose i took is in the night at 11:30 p.m.

Pls Suggest what shall be done.
[message edited by ravisingh.9 on Mon, 02 Nov 2015 18:48:58 UTC]
 
  ravisingh.9 on 2015-11-02
This is an internet forum. Assume posts are not from medical professionals.
need Help in this case. Can anyone advice in this case.

Pls help

Regards
 
ravisingh.9 3 years ago

Hi ,

I was actively sharing my details in this forum so that we can come to some conclusion that homoeopathy works in those cases where allopathy treatment fails.

But i am dissappointed to know no one is showing inetrest in my case. Where i am ready to work effectively as a team in my case.

Regards,
 
ravisingh.9 3 years ago

Dear Sir,

5 month ago my wife TSH level is 132 but now it is 10.5. And she taking 2 tablets 3 times Thyrodinum 3x 250 mg regularly, but she want taking pregnancy.
Pls advise me how it is possible , if possible pls tell about how much tablet taking with times.
Pls advise immediately.
 
Jkg last year

Pl inform TSH now and what are the problem you anticipate in conceiving.
 
akshaymohl last year

Any one here i also want help related to hypothyriod problem plz reply
 
Eeman1 last year

Pl inform detail for advise.
 
akshaymohl last year

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.